# SDR CALA2013112193163

- Difficulty date: November 15, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 47,467 hours, 11,571 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER S37R BETWEEN STATION 303 & STATION 287 BENT & BROKEN.  IAW ECRA 5311-01636 FOR ALL WORK ACCOMPLISHED.
